# SDR WX0A2016040473128

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 58,714 hours, 50,518 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Part serial: 901350
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, TRANSFER LOCKOUT, LIGHT ILLUMINATED.  QRH 21.10 COMPLIED & LIGHT REMAINED ILLUMINATED.  TROUBLE SHOT & TESTED SYS IAW AMM 21-32-00.  BIT CHECK OF NR 1 CONTROLLER SHOWS ACTUATOR FAULT.  R & R CABIN OUTFLOW VLV ACTUATOR ASSEMBLY IAW AMM 21-32-05.  OPERATIONS CHECKED GOOD.
